# SDR SWAA053685

- Difficulty date: November 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 49,496 hours, 49,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W115055920
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND L2 DOOR EMERGENCY EXIT LIGHT INOP.  REPAIRED WIRE NR W1150-559-20 PER WDM AND MM.
